# SDR SWAA990302

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Cracked
- Location: Lt, Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT AND LT OVERWING EMERGENCY EXIT FWD STOP PADS CRACKED.  REMOVED AND REPLACED STOP PADS PER BOEING M/M.
